MathSciNet Relay Station
MathSciNet bibliographic data
MR432985 (55 #5964) 34C35
Artstein, Zvi Topological dynamics of ordinary differential equations and Kurzweil equations. J. Differential Equations 23 (1977), no. 2, 224–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement